It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Buspar
Feb 8, 2006
Hi Chris-
Thank you SOOOO much for your replies and your assurance that it may just take a little more time for the Buspar.....I am hoping that it will have AD benefits especially because I am not noticing any side effects............yes, I had the sleep problem at first on Cymbalta and it went away.....and i cannot wait to talk to a psyc (finally made an apt) about this combo because i think that you are right in that the WB and Cym work on some of the same stuff, maybe it would be better if i was on a low dose of something like Lex or Zoloft....(any experience with these?).....i think i have had some sexual SE from the Cym but it could be in my head (good sex drive but hard time with the big O, but probably worrying and trying too hard..) plus i didnt give myself much time to adjust to it (havent been on it for even a month yet)......so are you doing well on your combo? are you thinking of maybe going back on the Buspar?
Oh, and I have delt with the blurry vision and dry eye thing for most of the time i have been on WB ) =
yes, lets keep each other posted!!!

Nikki, do you take Ativan daily?





All times are GMT -7. The time now is 07:20 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!